# SDR COMA9960189

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH 19 DEGREES.  REMOVED AND REPLACED FLAP CONTROL HANDLE.
